Coronavirus Treatment Causes Tinnitus and Hearing Loss
Does the Coronavirus Treatment Cause Tinnitus and Hearing Loss? Sneak peek at what the headlines will read in a few months; coronavirus survivors will have other health complications.
1.1 WE PROTECT US, THE SYSTEM DOES NOT PROTECT US!
Imagine that you live through the nightmare that is the Coronavirus, and now you have a massive ringing in your ears. Could it be a lifelong issue? Do you have sudden hearing loss in one or both ears?
Table of Contents
This happens all the time to thousands of people around the world, whose cases don’t get reported. You must be aware of the side effects of medications you are given, and if the cure is worth it.
In November 1997, I took the antibiotic Floxin for a few issues that I was having, and not a day later, my ears started ringing like in a movie where they show a deafening explosion. The only difference is, my ears have never stopped ringing. God forbid, if you happen to get the Coronavirus, it won’t be treated by an antibiotic but you might want to stop and think about the treatment.
Although doctors mean well, you must remember that they are only practicing medicine. They are not scientists, and their job is to guess about what problem you have, run some tests, and then prescribe you the correct medicine. (Sometimes receiving a good bonus from the pharmaceutical rep is also their motive). Then, depending on the medication, they wait for results; including death, despite that being a terrible thought. I would almost promise you that if you were their own family member, they would take time to study the side effects of whatever medication they are promoting.
We are in a difficult, complicated place in medicine today, as there are many existing solutions. Still, those solutions are not always made public or put into practice for various reasons, and having coronavirus could bring unexpected side effects after the fact.
I am not a doctor or an attorney, If I were I would not share this with you.
However, I am an experienced researcher and I have studied the cases of many people before me who have died from the cure.
This is a new time. We don’t have fair, complete information. Prescriptions can cause massive complications.
1.2 Protect yourself. Stay healthy and stay informed!
PLEASE PLEASE PLEASE DO YOUR RESEARCH!
“First do no harm,” is one of the major tenets of healthcare. While the Center for Disease Control (CDC) is still learning about COVID-19, current information suggests that older people and those with severe chronic health conditions such as heart disease, lung disease, and diabetes, are at a higher risk of developing more serious illnesses from COVID-19.
Through my travels, I have seen the masks and precautions, from Canada to New York, to Orlando, and San Juan. Everyone is scared. As I left for a 7-day cruise, the news in the hotel lobby read “21 on Cruise Ship tested positive for Coronavirus.” Everyone is being affected in some way.
Although “Brought to you by Big Pharma” should have accompanied this headline, it did not. This widespread scare will cause massive hearing damage from the numerous medications used to treat it. We won’t hear about it, but with a little research, you will discover a whole iceberg of information underneath.
All I really ask is, if you take treatment, know the risk.
So many days I wish I would not have taken the medications; only when I’m dead will the ringing stop.
Know the risk of what the cure (potential treatment) can do to you.
Coronavirus Treatment Causes Tinnitus and Hearing Loss – Is that what you really want?
If you liked this please share this information.
Notice: Undefined index: wrapShares in /home/bigearin/public_html/wp-content/plugins/mashsharer/includes/class-mashsb-shared-posts-widget.php on line 99